Sh:703

Bib entry
@article{Sh:703,
 author = {Shelah, Saharon},
 title = {{On ultraproducts of Boolean algebras and irr}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {42},
 number = {6},
 year = {2003},
 pages = {569--581},
 issn = {0933-5846},
 doi = {10.1007/s00153-002-0167-6},
 mrclass = {03E35 (03E05 03E55 03G05)},
 mrnumber = {2001060},
 mrreviewer = {Andrzej Ros{\l}anowski},
 doi = {10.1007/s00153-002-0167-6},
 note = {\href{https://arxiv.org/abs/math/0012171}{arXiv: math/0012171}},
 arxiv_number = {math/0012171}
}